American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D02) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 125 found      Go to page: 1 2 3 4 > >>

[1] Claudiu Raicu and Jerzy Weyman. The syzygies of some thickenings of determinantal varieties. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Arnaud Beauville. Ulrich bundles on abelian surfaces. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Gunnar Fløystad, Jason McCullough and Irena Peeva. Three themes of syzygies. Bull. Amer. Math. Soc. 53 (2016) 415-435.
Abstract, references, and article information   
View Article: PDF

[4] Tony J. Puthenpurakal. On associated graded modules having a pure resolution. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] Xuan Yu. The triangular spectrum of matrix factorizations is the singular locus. Proc. Amer. Math. Soc. 144 (2016) 3283-3290.
Abstract, references, and article information   
View Article: PDF

[6] Christopher A. Francisco, Jeffrey Mermin and Jay Schweig. LCM lattices supporting pure resolutions. Proc. Amer. Math. Soc. 144 (2016) 2315-2325.
Abstract, references, and article information   
View Article: PDF

[7] Markus Brodmann and Euisung Park. On linear projections of quadratic varieties. Proc. Amer. Math. Soc. 144 (2016) 2307-2314.
Abstract, references, and article information   
View Article: PDF

[8] Steven V Sam and Andrew Snowden. GL-equivariant modules over polynomial rings in infinitely many variables. Trans. Amer. Math. Soc. 368 (2016) 1097-1158.
Abstract, references, and article information   
View Article: PDF

[9] Alexandre Tchernev and Marco Varisco. Modules over categories and Betti posets of monomial ideals. Proc. Amer. Math. Soc. 143 (2015) 5113-5128.
Abstract, references, and article information   
View Article: PDF

[10] Marc Chardin. Regularity stabilization for the powers of graded $\operatorname{\frak{M}}$-primary ideals. Proc. Amer. Math. Soc. 143 (2015) 3343-3349.
Abstract, references, and article information   
View Article: PDF

[11] Jesse Burke and Mark E. Walker. Matrix factorizations in higher codimension. Trans. Amer. Math. Soc. 367 (2015) 3323-3370.
Abstract, references, and article information   
View Article: PDF

[12] Euisung Park. On syzygies of linear sections. Proc. Amer. Math. Soc. 143 (2015) 1831-1836.
Abstract, references, and article information   
View Article: PDF

[13] Thanh Vu. $N_6$ property for third Veronese embeddings. Proc. Amer. Math. Soc. 143 (2015) 1897-1907.
Abstract, references, and article information   
View Article: PDF

[14] Aldo Conca and Satoshi Murai. Regularity bounds for Koszul cycles. Proc. Amer. Math. Soc. 143 (2015) 493-503.
Abstract, references, and article information   
View Article: PDF

[15] Hailong Dao and Jay Schweig. Bounding the projective dimension of a squarefree monomial ideal via domination in clutters. Proc. Amer. Math. Soc. 143 (2015) 555-565.
Abstract, references, and article information   
View Article: PDF

[16] Madhusudan Manjunath, Frank-Olaf Schreyer and John Wilmes. Minimal free resolutions of the $G$-parking function ideal and the toppling ideal. Trans. Amer. Math. Soc. 367 (2015) 2853-2874.
Abstract, references, and article information   
View Article: PDF

[17] Sabine El Khoury, Manoj Kummini and Hema Srinivasan. Bounds for the multiplicity of Gorenstein algebras. Proc. Amer. Math. Soc. 143 (2015) 121-128.
Abstract, references, and article information   
View Article: PDF

[18] Edgar E. Enochs and Alina Iacob. Gorenstein injective covers and envelopes over noetherian rings. Proc. Amer. Math. Soc. 143 (2015) 5-12.
Abstract, references, and article information   
View Article: PDF

[19] David J. Bruce, Pin-Hung Kao, Evan D. Nash, Ben Perez and Peter Vermeire. Betti tables of reducible algebraic curves. Proc. Amer. Math. Soc. 142 (2014) 4039-4051. MR 3266976.
Abstract, references, and article information   
View Article: PDF

[20] Christopher Allday, Matthias Franz and Volker Puppe. Equivariant cohomology, syzygies and orbit structure. Trans. Amer. Math. Soc. 366 (2014) 6567-6589.
Abstract, references, and article information   
View Article: PDF

[21] Xin Zhou. Effective non-vanishing of asymptotic adjoint syzygies. Proc. Amer. Math. Soc. 142 (2014) 2255-2264.
Abstract, references, and article information   
View Article: PDF

[22] Andrew R. Kustin and Adela Vraciu. The Weak Lefschetz Property for monomial complete intersection in positive characteristic. Trans. Amer. Math. Soc. 366 (2014) 4571-4601.
Abstract, references, and article information   
View Article: PDF

[23] Jürgen Herzog, Leila Sharifan and Matteo Varbaro. The possible extremal Betti numbers of a homogeneous ideal. Proc. Amer. Math. Soc. 142 (2014) 1875-1891.
Abstract, references, and article information   
View Article: PDF

[24] Fahimeh Khosh-Ahang and Somayeh Moradi. Regularity and projective dimension of the edge ideal of $C_5$-free vertex decomposable graphs. Proc. Amer. Math. Soc. 142 (2014) 1567-1576.
Abstract, references, and article information   
View Article: PDF

[25] Benjamin J. Anderson and Sean Sather-Wagstaff. NAK for Ext and ascent of module structures. Proc. Amer. Math. Soc. 142 (2014) 1165-1174.
Abstract, references, and article information   
View Article: PDF

[26] Steven V Sam and Jerzy Weyman. Koszul homology of codimension 3 Gorenstein ideals. Proc. Amer. Math. Soc. 142 (2014) 401-408.
Abstract, references, and article information   
View Article: PDF

[27] Kristen A. Beck and Micah J. Leamer. Asymptotic behavior of dimensions of syzygies. Proc. Amer. Math. Soc. 141 (2013) 2245-2252.
Abstract, references, and article information   
View Article: PDF

[28] David Perkinson, Jacob Perlman and John Wilmes. Primer for the algebraic geometry of sandpiles. Contemporary Mathematics 605 (2013) 211-256.
Book volume table of contents   
View Article: PDF

[29] Seyed Hamid Hassanzadeh. Cohen-Macaulay residual intersections and their Castelnuovo-Mumford regularity. Trans. Amer. Math. Soc. 364 (2012) 6371-6394.
Abstract, references, and article information   
View Article: PDF

[30] Kangjin Han and Sijong Kwak. Analysis on some infinite modules, inner projection, and applications. Trans. Amer. Math. Soc. 364 (2012) 5791-5812.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 125 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia